RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 6, Pages 1132–1134 (Mi de3744)  

Short Communications

A formulation of the inverse problem for a parabolic equation

M. V. Klibanov

Novosibirsk Institute of Water Transport Engineers

Full text: PDF file (296 kB)

Bibliographic databases:
UDC: 517.946
Received: 14.06.1977

Citation: M. V. Klibanov, “A formulation of the inverse problem for a parabolic equation”, Differ. Uravn., 15:6 (1979), 1132–1134

Citation in format AMSBIB
\Bibitem{Kli79}
\by M.~V.~Klibanov
\paper A formulation of the inverse problem for a parabolic equation
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 6
\pages 1132--1134
\mathnet{http://mi.mathnet.ru/de3744}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=538356}
\zmath{https://zbmath.org/?q=an:0406.35062}


Linking options:
  • http://mi.mathnet.ru/eng/de3744
  • http://mi.mathnet.ru/eng/de/v15/i6/p1132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:71
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020